Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 6, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Mar 20, 2012, 6:55 AM CDT for Atoka County, Bryan County, Oklahoma. It took effect at Mar 20, 2012, 11:27 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 6:55 AM CDT (11:55 UTC)
- In effect from
- Mar 20, 2012, 11:27 AM CDT
- Expired
- Mar 23, 2012, 2:02 PM CDT
- In force
- 3 days
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 166 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
501 WGUS44 KOUN 201155 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 655 AM CDT TUE MAR 20 2012 OKC005-013-202355- /O.NEW.KOUN.FL.W.0006.120320T1553Z-120322T1800Z/ /CNEO2.1.ER.120320T1553Z.120321T0000Z.120322T1200Z.NO/ 655 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE CLEAR BOGGY CREEK NEAR CANEY. * FROM THIS MORNING TO THURSDAY AFTERNOON. * AT 6:00 AM TUESDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK WILL RISE ABOVE FLOOD STAGE LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 20 FEET TUESDAY EVENING. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE MID THURSDAY MORNING. * IMPACT...AT 20 FEET...CREEK LEVELS RISE SLIGHTLY ABOVE BANKFULL STAGES IN WESTERN ATOKA AND NORTHEASTERN EDGE OF BRYAN COUNTY. HIGH STAGES ON SMALL FEEDER STREAMS RESULT IN EVEN GREATER DEPTHS TO MAINSTEM BOTTOMLANDS NEAR THEIR POINTS OF ENTRY INTO CLEAR BOGGY CREEK. ONLY CROPLANDS... PASTURES AND SOME SECONDARY RURAL ROADS ARE AFFECTED. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$ OKC013-202355- /O.NEW.KOUN.FL.W.0007.120321T0600Z-120321T1200Z/ /BLUO2.2.ER.120321T0600Z.120321T0600Z.120321T0600Z.NO/ 655 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE BLUE RIVER NEAR BLUE. * FROM LATE TONIGHT TO WEDNESDAY MORNING. * AT 5:00 AM TUESDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE BLUE RIVER IS EXPECTED TO RISE TO NEAR 25 FEET EARLY WEDNESDAY MORNING. THE BLUE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 25 FEET...FARMLANDS ARE BRIEFLY FLOODED ALONG THE RIVER... FROM CENTRAL BRYAN COUNTY TO THE CONFLUENCE WITH THE RED RIVER. INFLOWS FROM LOCAL STREAMS CAN CAUSE HIGHER STAGES IN THEIR COMMON FLOOD PLAIN. PROPERTY IN LOW-LYING FIELDS COULD BE ISOLATED. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 24.7 FEET ON OCTOBER 23 2009. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
14 follow-up statements
841 WGUS84 KOUN 201432 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 932 AM CDT TUE MAR 20 2012 OKC005-013-202232- /O.EXT.KOUN.FL.W.0006.120320T1627Z-120323T1141Z/ /CNEO2.2.ER.120320T1627Z.120321T0000Z.120323T0541Z.NO/ 932 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY. * UNTIL FRIDAY MORNING. * AT 8:00 AM TUESDAY THE STAGE WAS 14.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK WILL RISE ABOVE FLOOD STAGE LATE TUESDAY MORNING AND CREST NEAR 23.1 FEET TUESDAY EVENING. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 23 FEET...CREEK LEVELS RISE TO FOUR FEET HIGHER THAN FLOOD STAGE...SPREADING OVER MANY ACRES OF BOTTOMLANDS IN WESTERN ATOKA COUNTY...AND THE NORTHEASTERN EDGE OF BRYAN COUNTY. CROPLANDS AND PASTURES FLOOD FOR SEVERAL HOURS. RURAL ROADS BECOME IMPASSABLE. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 23.1 FEET ON JUNE 21...2007. $$
955 WGUS84 KOUN 202023 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 323 PM CDT TUE MAR 20 2012 OKC013-210423- /O.EXT.KOUN.FL.W.0007.000000T0000Z-120321T2021Z/ /BLUO2.2.ER.120320T1746Z.120321T0600Z.120321T1421Z.NO/ 323 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BLUE RIVER NEAR BLUE. * UNTIL WEDNESDAY AFTERNOON. * AT 2:00 PM TUESDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE BLUE RIVER IS EXPECTED TO CONTINUE RISING AND CREST NEAR 30.9 FEET EARLY WEDNESDAY MORNING. THE BLUE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * IMPACT...AT 31 FEET...WATER LEVELS AVERAGING 7 FEET ABOVE FLOOD STAGE ARE VERY DAMAGING TO AGRICULTURAL LANDS AND EQUIPMENT...AND EXTEND ALONG THE BLUE RIVER ACROSS BRYAN COUNTY TO THE CONFLUENCE WITH THE RED RIVER. HIGH WATER FLOODS LOW-LYING FIELDS AND BLOCKS LOCAL ROADS FOR MANY HOURS BEFORE AND AFTER THE CREST TIME. U.S. HIGHWAY 75 NORTH AND U.S. HIGHWAY 70 EAST OF DURANT REMAIN OPEN... AS DO OTHER LOCAL HIGHWAYS. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 30.6 FEET ON APRIL 21...1990. $$ OKC005-013-210423- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0657Z/ /CNEO2.2.ER.120320T1513Z.120321T0000Z.120323T0057Z.NO/ 323 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY. * UNTIL LATE THURSDAY NIGHT. * AT 2:00 PM TUESDAY THE STAGE WAS 22.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK WILL CONTINUE RISING AND CREST NEAR 23.2 FEET TUESDAY EVENING. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 23 FEET...CREEK LEVELS RISE TO FOUR FEET HIGHER THAN FLOOD STAGE...SPREADING OVER MANY ACRES OF BOTTOMLANDS IN WESTERN ATOKA COUNTY...AND THE NORTHEASTERN EDGE OF BRYAN COUNTY. CROPLANDS AND PASTURES FLOOD FOR SEVERAL HOURS. RURAL ROADS BECOME IMPASSABLE. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 23.1 FEET ON OCTOBER 12...2009. $$
911 WGUS84 KOUN 210214 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 914 PM CDT TUE MAR 20 2012 OKC005-013-211014- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0224Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120322T2024Z.NO/ 914 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL THURSDAY EVENING. * AT 8:00 PM TUESDAY THE STAGE WAS 21.7 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK CRESTED NEAR 22.9 FEET AT 4 PM THIS AFTERNOON AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON. $$
172 WGUS84 KOUN 210812 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 312 AM CDT WED MAR 21 2012 OKC013-211612- /O.EXT.KOUN.FL.W.0007.000000T0000Z-120321T1836Z/ /BLUO2.1.ER.120320T1746Z.120321T0500Z.120321T1236Z.NO/ 312 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE BLUE RIVER NEAR BLUE * UNTIL THIS AFTERNOON. * AT 2:00 AM WEDNESDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE BLUE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. THE BLUE RIVER WILL FALL BELOW FLOOD STAGE MID WEDNESDAY MORNING. $$ OKC005-013-211612- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120322T2100Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120322T1500Z.NO/ 312 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL THURSDAY AFTERNOON. * AT 2:00 AM WEDNESDAY THE STAGE WAS 21.4 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. $$
583 WGUS84 KOUN 211355 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 855 AM CDT WED MAR 21 2012 OKC005-013-212155- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0341Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120322T2141Z.NO/ 855 AM CDT WED MAR 21 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY. * UNTIL THURSDAY EVENING. * AT 8:00 AM WEDNESDAY THE STAGE WAS 21.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK WILL RISE SLIGHTLY AND CREST NEAR 21.4 FEET EARLY WEDNESDAY AFTERNOON. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON. * IMPACT...AT 21 FEET...CREEK LEVELS RISE TO ABOUT 2 FEET HIGHER THAN FLOOD STAGE IN WESTERN ATOKA COUNTY AND EXTREME NORTHEASTERN BRYAN COUNTY. HIGH STAGES ON SMALL FEEDER STREAMS COULD RESULT IN EVEN GREATER DEPTHS TO MAINSTEM BOTTOMLANDS NEAR THEIR POINTS OF ENTRY INTO CLEAR BOGGY CREEK. CROPLANDS...PASTURES...AND SOME SECONDARY RURAL ROADS ARE AFFECTED. $$
780 WGUS84 KOUN 211930 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 230 PM CDT WED MAR 21 2012 OKC013-220330- /O.EXT.KOUN.FL.W.0007.000000T0000Z-120322T0600Z/ /BLUO2.1.ER.120320T1746Z.120321T0500Z.120322T0000Z.NO/ 230 PM CDT WED MAR 21 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BLUE RIVER NEAR BLUE. * UNTIL LATE TONIGHT. * AT 1:00 PM WEDNESDAY THE STAGE WAS 24.5 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE BLUE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. THE BLUE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. $$ OKC005-013-220330- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0643Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T0043Z.NO/ 230 PM CDT WED MAR 21 2012 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY. * UNTIL LATE THURSDAY NIGHT. * AT 1:00 PM WEDNESDAY THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK IS EXPECTED TO REMAIN NEAR 21.5 FEET THROUGH LATE WEDNESDAY EVENING... AND WILL BEGIN FALLING EARLY THURSDAY MORNING. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 22 FEET...CREEK LEVELS RISE TO THREE FEET HIGHER THAN FLOOD STAGE IN WESTERN ATOKA COUNTY AND THE NORTHEASTERN EDGE OF BRYAN COUNTY. HIGH STAGES ON SMALL FEEDER STREAMS RESULT IN EVEN GREATER DEPTHS TO MAINSTEM BOTTOMLANDS NEAR THEIR POINTS OF ENTRY INTO CLEAR BOGGY CREEK. CROPLANDS...PASTURES...AND SOME SECONDARY RURAL ROADS FLOOD FOR SEVERAL HOURS. $$
824 WGUS44 KOUN 220213 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT WED MAR 21 2012 OKC005-013-221413- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0610Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T0010Z.NO/ 913 PM CDT WED MAR 21 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY. * UNTIL LATE THURSDAY NIGHT. * AT 8:00 PM WEDNESDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK WILL REMAIN NEAR 22.0 FEET UNTIL EARLY THURSDAY MORNING. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 22 FEET...CREEK LEVELS RISE TO THREE FEET HIGHER THAN FLOOD STAGE IN WESTERN ATOKA COUNTY AND THE NORTHEASTERN EDGE OF BRYAN COUNTY. HIGH STAGES ON SMALL FEEDER STREAMS RESULT IN EVEN GREATER DEPTHS TO MAINSTEM BOTTOMLANDS NEAR THEIR POINTS OF ENTRY INTO CLEAR BOGGY CREEK. CROPLANDS...PASTURES...AND SOME SECONDARY RURAL ROADS FLOOD FOR SEVERAL HOURS. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 23.4 FEET ON OCTOBER 23 2009. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
430 WGUS84 KOUN 220802 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 302 AM CDT THU MAR 22 2012 OKC005-013-221602- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0714Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T0114Z.NO/ 302 AM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL LATE TONIGHT. * AT 2:00 AM THURSDAY THE STAGE WAS 22.1 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. $$
995 WGUS84 KOUN 221319 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 819 AM CDT THU MAR 22 2012 OKC005-013-222119- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T0727Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T0127Z.NO/ 819 AM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL LATE TONIGHT. * AT 7:00 AM THURSDAY THE STAGE WAS 21.7 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. $$
789 WGUS84 KOUN 221912 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 212 PM CDT THU MAR 22 2012 OKC005-013-230312- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T1100Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T0500Z.NO/ 212 PM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL FRIDAY MORNING. * AT 1:00 PM THURSDAY THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. $$
929 WGUS84 KOUN 230141 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 841 PM CDT THU MAR 22 2012 OKC005-013-230941- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T1948Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T1348Z.NO/ 841 PM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL FRIDAY AFTERNOON. * AT 8:00 PM THURSDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE MID FRIDAY MORNING. $$
250 WGUS84 KOUN 230911 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 411 AM CDT FRI MAR 23 2012 OKC005-013-231711- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T1939Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T1339Z.NO/ 411 AM CDT FRI MAR 23 2012 ...FLOOD WARNING CONTINUES THROUGH FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL THIS AFTERNOON. * AT 3:00 AM FRIDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. $$
198 WGUS84 KOUN 231342 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 842 AM CDT FRI MAR 23 2012 OKC005-013-231913- /O.EXT.KOUN.FL.W.0006.000000T0000Z-120323T1913Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T1313Z.NO/ 842 AM CDT FRI MAR 23 2012 THE FLOOD WARNING CONTINUES FOR THE CLEAR BOGGY CREEK NEAR CANEY * UNTIL THIS AFTERNOON. * AT 8:00 AM FRIDAY THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE CLEAR BOGGY CREEK HAS CRESTED AND WILL CONTINUE TO FALL. THE CLEAR BOGGY CREEK WILL FALL BELOW FLOOD STAGE MID FRIDAY MORNING. $$
744 WGUS84 KOUN 231902 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 202 PM CDT FRI MAR 23 2012 OKC005-013-231932- /O.CAN.KOUN.FL.W.0006.000000T0000Z-120323T1913Z/ /CNEO2.2.ER.120320T1513Z.120320T2100Z.120323T1314Z.NO/ 202 PM CDT FRI MAR 23 2012 THE FLOOD WARNING IS CANCELLED FOR THE CLEAR BOGGY CREEK NEAR CANEY. * AT 1 PM FRIDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 19.0 FEET. * THE CLEAR BOGGY CREEK CRESTED AT 22.85 FEET AT 4 PM TUESDAY... FELL BELOW FLOOD STAGE AT 8:30 AM FRIDAY... AND IS FORECAST TO CONTINUE TO FALL. THE CLEAR BOGGY CREEK HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:19 AM CDT, 36 minutes earlier.
Area forecast discussion, Mar 20, 6:19 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
619 AM CDT TUE MAR 20 2012
.AVIATION...
12Z TAFS... VFR AND MVFR CEILINGS THROUGH TONIGHT AT MOST SITES.
SPORADIC CEILINGS OF IFR OR LOWER WILL BE POSSIBLE THIS MORNING AT
SOME SITES. RAIN AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT
MANY SITES THROUGH TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT TUE MAR 20 2012/
DISCUSSION...
RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT
MAINLY SE HALF OF THE FA THIS MORNING. ADDITIONAL SHOWERS/ISOLATED
STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ESPECIALLY IN
WESTERN/NORTHERN PORTIONS OF FA AS THE UPPER LOW CONTINUES TO SLOWLY
MOVE TOWARDS THE FA. THE CHANCE FOR THUNDERSTORMS WILL BE HIGHEST
NEAR THE COLD CORE OF THE UPPER LOW. THE ADDITIONAL RAIN OVER
ALREADY WET SOILS WILL ALSO CONTINUE THE POSSIBILITY OF SOME
FLOODING SO WILL CONTINUE WITH THE FLASH FLOOD WATCH.
MODELS SHOW THE UPPER LOW MEANDERING AROUND THE SOUTHERN/CENTRAL
PLAINS OVER THE NEXT FEW DAYS. THIS WILL LEAD TO A PERSISTENCE OF A
CHANCE OF SHOWERS AND SOME THUNDERSTORMS THROUGH THURSDAY...
ESPECIALLY ACROSS PARTS OF NORTHERN/CENTRAL OK WHICH IS EXPECTED TO
BE CLOSEST TO THE UPPER LOW CENTER. RAIN CHANCES WILL BEGIN TO END
THURSDAY AS THE UPPER LOW FINALLY BEGINS TO LIFT NORTHEAST OUT OF
THE AREA. MID AND UPPER LEVEL RIDGE WILL THEN INFLUENCE THE REGION
OVER THE WEEKEND WITH SOUTHWEST FLOW DEVELOPING EARLY NEXT WEEK AS
THE RIDGE SHIFTS EAST. THIS WILL LEAD TO WARM TEMPERATURES OVER THE
WEEKEND INTO EARLY NEXT WEEK. DISTURBANCES IN THE SOUTHWEST FLOW
COULD ALSO CAUSE SOME SHOWER AND THUNDERSTORMS BUT WITH THE
UNCERTAINTIES WILL KEEP THE FORECAST DRY EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 43 64 45 / 60 20 50 60
HOBART OK 64 39 62 41 / 30 40 50 50
WICHITA FALLS TX 69 41 65 44 / 20 20 30 20
GAGE OK 58 35 56 35 / 60 70 60 60
PONCA CITY OK 62 42 61 43 / 70 50 50 70
DURANT OK 68 48 68 46 / 70 20 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ032-042-043-047-
048-051-052.
TX...NONE.
&&
26/25/25Hazardous weather outlook, Mar 20, 5:16 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
516 AM CDT TUE MAR 20 2012
OKZ004>048-050>052-TXZ083>090-201700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
516 AM CDT TUE MAR 20 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT.
DISCUSSION...
AN UPPER LEVEL STORM SYSTEM WILL MOVE SLOWLY OVER THE SOUTHERN
PLAINS TODAY AND TONIGHT. COLD AIR IN THE MID LEVELS OF THE
ATMOSPHERE WILL AID IN THE DEVELOPMENT OF A SOMEWHAT UNSTABLE
ATMOSPHERE. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE CAPABLE
OF PRODUCING HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAR 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
ADDITIONAL RAINFALL WILL BE CAPABLE OF PRODUCING FLOODING IN AREAS
WITH RECENT HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL PERSIST THROUGH THURSDAY UNTIL THE UPPER
LEVEL STORM SYSTEM FINALLY MOVES AWAY FROM OKLAHOMA AND NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston | 3 hr |
| Mar 19, 10:15 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 3 hr |
| Mar 19, 10:17 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 3 hr |
| Mar 20, 6:55 AM CDT | River Flood Warning | OUN | Bryan | 38 hr |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.